MAUDE Adverse Event Report: Jiangsu Jianyu Health Medical Co Ltd Blox; Endoscopic Bite Block

Jiangsu Jianyu Health Medical Co Ltd Blox; Endoscopic Bite Block
Model Number SBT-546-100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during a procedure performed on (b)(6) 2026.During the procedure, the bite blox device broke during use.The procedure was completed using another of the same device.There were no patient complication as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block e1: this event was reported by the distributor.The healthcare facility is: (b)(6) hospital.(b)(6).Phone number: (b)(6).Email address: (b)(6).Fax number: (b)(6).Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.

Brand Name
Blox
Common Device Name
Endoscopic Bite Block
Manufacturer (Section D)
Jiangsu Jianyu Health Medical Co Ltd
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50025249
Report Number3005099803-2026-03049
Device Sequence Number13133864
Product Code MNK
UDI-Device Identifier00840253104809
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-546-100
Device Catalogue NumberSBT-546-100
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown